# SDR SWI2024F01394

- Difficulty date: September 5, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR.20R BETWEEN FS.310.00 AND FS.319.70 HAS SPOTS OF CORROSION (MARKED). (C-CHECK RO 12/21/2024) (FILED OPEN)REMOVED AND INSTALLED NEW INTERCOSTAL PN SH670-32047-1 AT STGR 20R BETWEEN FS310.00 - FS319.70 REF DWG SH670-31950 REV Y, CRJ700 SRM 51-40-11-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
